# SDR CALA2014101692441

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN FLOORBEAM UPPER SURFACE BS 365 RBL 4.  REPAIRED MAIN CABIN FLOORBEAM UPPER CHORD AT BS 365 RBL 10 TO LBL 70 IAW ECRA 5310-05536, ECRA 5100-01844 & ECRA 5310 -06277.  THIS IS A CATEGORY A REPAIR.
